I Have Discoloration (Dark Patches) on my Upper Lip. I Have Been Using the Flash and Go at Home?

Is the discoloration permanent? Should I stop using the flash and go? (I am getting really great results)... What can I do. Looks like I have a hairless mustache!!

Doctor Answers (2)

I Have Discoloration (Dark Patches) on my Upper Lip. I Have Been Using the Flash and Go at Home?

+1

This truly is one of the most common side effects with lasers, also depends on your skin tone and ethnicity, some patients tend to get hypersensitive to heat and sunlight after treatments. I would suggest stop using the home device and making sure to always apply your SPF, start going to a professional who has lots of experience with lasers and your skin type. Best of luck  


Los Angeles Facial Plastic Surgeon
4.0 out of 5 stars 13 reviews

Discoloration from home hair removal device

+1

Home hair removal devices are extremely low energy which is why they can be sold for home use. However because of the low energy people will tend to overuse it and it can then cause issues like hyperpigmentation. I would definitely discontinue using it and would suggest you see a dermatologist. You may need a prescription like hydroquinone to treat the discoloration now. 

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 8 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.